Open Access
Translator Disclaimer
2015 Verification of Some Properties of the C-nilpotent Multiplier in Lie Algebras
M Araskhan
Author Affiliations +
J. Gen. Lie Theory Appl. 9(2): 1-3 (2015). DOI: 10.4172/1736-4337.1000228

Abstract

The purpose of this paper is to obtain some inequalities and certain bounds for the dimension of the c-nilpotent multiplier of finite dimensional nilpotent Lie algebras and their factor Lie algebras. Also, we give an inequality for the dimension of the c-nilpotent multiplier of L connected with dimension of the Lie algebras ${\gamma _d}(L)$ and $L/{Z_{d - 1}}(L)$. Finally, we compare our results with the previously known result.

Citation

Download Citation

M Araskhan. "Verification of Some Properties of the C-nilpotent Multiplier in Lie Algebras." J. Gen. Lie Theory Appl. 9 (2) 1 - 3, 2015. https://doi.org/10.4172/1736-4337.1000228

Information

Published: 2015
First available in Project Euclid: 2 February 2016

zbMATH: 06538940
MathSciNet: MR3642240
Digital Object Identifier: 10.4172/1736-4337.1000228

Keywords: C-nilpotent multiplier , Lie algebra , Nilpotent lie algebra

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top